×

zbMATH — the first resource for mathematics

The Lazarsfeld-Rao problem for Buchsbaum curves. (English) Zbl 0714.14030
The authors study some geometrical properties of Buchsbaum curves and their even liaison classes. The main result of the paper says that every even Buchsbaum liaison class has the so-called LR-property. The LR- property was introduced by R. Lazarsfeld and P. Rao [in: Algebraic geometry - open problems, Proc. Conf., Ravello/Italy 1982, Lect. Notes Math. 997, 267-289 (1983; Zbl 0532.14017)].
Reviewer: T.Józefiak

MSC:
14M06 Linkage
14H45 Special algebraic curves and curves of low genus
14M05 Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal)
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
13C40 Linkage, complete intersections and determinantal ideals
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] M. Amasaki , On the structure of arithmetically Buchsbaum curves in P3 , Pbl. RIMS, Kyoto Univ. , 20 ( 1984 ), pp. 793 - 837 . Article | MR 762953 | Zbl 0574.14030 · Zbl 0574.14030 · doi:10.2977/prims/1195181111 · minidml.mathdoc.fr
[2] M. Amasaki , Integral arithmetically Buchsbaum curves in P3 , J. Math. Soc. Japan , 41 , No. 1 ( 1989 ), pp. 1 - 8 . Article | MR 972161 | Zbl 0702.14038 · Zbl 0702.14038 · doi:10.2969/jmsj/04110001 · minidml.mathdoc.fr
[3] M. Amasaki , private comunication.
[4] G. Bolondi , Irreducible families of curves with fixed cohomology , Arch. Math. , 53 ( 1989 ), pp. 300 - 305 . MR 1006724 | Zbl 0658.14005 · Zbl 0658.14005 · doi:10.1007/BF01277068
[5] G. Bolondi - J. Migliore , Classification of maximal rank curves in Liaison class Ln , Math. Ann. , 277 ( 1987 ), pp. 585 - 603 . MR 901706 | Zbl 0607.14015 · Zbl 0607.14015 · doi:10.1007/BF01457859 · eudml:164267
[6] G. Bolondi - J. Migliore , Buchsbaum liaison classes , J. Alg. , 123 , No. 2 ( 1989 ), pp. 426 - 456 . MR 1000496 | Zbl 0695.14022 · Zbl 0695.14022 · doi:10.1016/0021-8693(89)90055-0
[7] G. Bolondi - J. Migliore , On the structure of an even liaison class , to appear in Trans. A.M.S. MR 968882 | Zbl 0689.14019 · Zbl 0689.14019 · doi:10.2307/2001271
[8] G. Bolondi - J. Migliore , Configurations of linear varieties , in: Algebraic Curves and Projective Geometry ( Trento 1988 ), Lect. Notes Math. , 1389 , pp. 19 - 31 , Springer , Berlin - Heidelberg - New York , 1989 . MR 1023387 | Zbl 0689.14020 · Zbl 0689.14020
[9] H. Brezinsky - P. Schenzel - W. Vogel , On liaison, arithmetical Buchsbaum curves and monomial curves in P3 , J. Alg. , 86 ( 1984 ), pp. 283 - 301 . MR 732252 | Zbl 0532.14016 · Zbl 0532.14016 · doi:10.1016/0021-8693(84)90034-6
[10] C. Ciliberto , Curve algebriche proiettive: risultati e problemi , in: Atti del Convegno Nazionale del GNSAGA del CNR ( Torino ), pp. 59 - 108 , Torino , 1986 .
[11] M.C. Chang , Buchsbaum subvarieties of Codimension 2 in Pn , preprint.
[12] E. Davis , 0-dimensional Subschemes of P2. Lectures on Castelnuovo’s Function, Queen’s Paper in Pure and Applied Mathematics , vol. 76 , the Curves Seminar at Quuens, vol. IV . Zbl 0653.14004 · Zbl 0653.14004
[13] PH. Ellia - M. Fiorentini , Quelques remarques sur les courbes arithmetiquement Buchsbaum de l’espace projectif , Ann. Univ. Ferrara , XXXIII ( 1987 ). Zbl 0657.14027 · Zbl 0657.14027
[14] F. Gaeta , Sulle curve sghembe algebriche di residuale finito , Ann. Mat. , s. 1 , t. XXVIII ( 1948 ), pp. 177 - 241 . MR 30237 | Zbl 0033.20802 · Zbl 0033.20802 · doi:10.1007/BF02415567
[15] A.V. Geramita - J. Migliore , On the ideal of an arithmetically Buchsbaum curve , J. Pure Appl. Alg. , 54 ( 1988 ), pp. 215 - 247 . MR 963546 | Zbl 0674.14036 · Zbl 0674.14036 · doi:10.1016/0022-4049(88)90032-1
[16] A.V. Geramita - J. Migliore , Generators of the ideal of a Buchsbaum curve , J. Pure Appl. Alg. , 58 ( 1989 ), pp. 147 - 167 . MR 1001472 | Zbl 0699.14062 · Zbl 0699.14062 · doi:10.1016/0022-4049(89)90155-2
[17] L. Gruson - Chr. Peskine , Genre des courbes de l’espace projectif , in Algebraic Geometry Proceedings ( Tromsø , 1977 ), Lect. Notes Math. , 687 , pp. 31 - 59 , Springer , Berlin - Heidelberg - New York , 1978 . MR 527229 | Zbl 0412.14011 · Zbl 0412.14011
[18] R. Hartshorne - A. Hirschowitz , Smoothing algebraic space curves , in: Algebraic Geometry, Sitges ( Barcelona 1983 ), Leet. Notes Math. , 1124 , pp. 98 - 131 , Springer , Berlin - Heidelberg - New York , 1985 . MR 805332 | Zbl 0574.14028 · Zbl 0574.14028
[19] R. Lazarsfeld - P. Rao , Linkage of general curves of large degree , in: Algebraic Geometry - Open Problems ( Ravello 1982 ), Lect. Notes Math. , 997 , pp. 267 - 289 , Springer , Berlin - Heidelberg - New York , 1983 . MR 714753 | Zbl 0532.14017 · Zbl 0532.14017
[20] J. Migliore , Topics in the theory of liaison of space curves , Ph. D. Thesis, Brown University ( 1983 ).
[21] J. Migliore , Geometric invariants for liaison of space curves , J. Alg. , 99 ( 1986 ), pp. 548 - 572 . MR 837562 | Zbl 0596.14020 · Zbl 0596.14020 · doi:10.1016/0021-8693(86)90045-1
[22] J. Migliore , On linking double lines , Trans. A.M.S. , 294 ( 1986 ), pp. 177 - 185 . MR 819941 | Zbl 0596.14019 · Zbl 0596.14019 · doi:10.2307/2000124
[23] J. Migliore , Liaison of a union of skew lines in Pk , Pac. J. Math. , 435 , n. 1 ( 1987 ), pp. 153 - 170 . Article | MR 910658 | Zbl 0585.14001 · Zbl 0585.14001 · doi:10.2140/pjm.1987.130.153 · minidml.mathdoc.fr
[24] P. Rao , Liaison among curves in P3 , Inv. Math. , 40 ( 1979 ), pp. 205 - 217 . Zbl 0406.14033 · Zbl 0406.14033 · doi:10.1007/BF01410078 · eudml:142613
[25] P. Rao , Liaison equivalence classes , Math. Ann. , 258 ( 1981 ), pp. 169 - 173 . MR 641822 | Zbl 0493.14009 · Zbl 0493.14009 · doi:10.1007/BF01450532 · eudml:163585
[26] P. Schenzel , Notes on liaison and duality , J. Math. Kyoto Univ. , 22 - 3 ( 1982 ), pp. 485 - 498 . Article | MR 674606 | Zbl 0506.13012 · Zbl 0506.13012 · minidml.mathdoc.fr
[27] E. Senesi , Una breve introduzione alle curve algebriche , in: Atti del Convegno di Geometria Algebrica ( Genova Nervi, 1984 ), pp. 7 - 38 , Torino , 1986 .
[28] PH. Schwartau , Liaison addition and monomials ideals , Ph. D. Thesis, Brandeis University ( 1982 ).
[29] J. Stuckrad - W. Vogel , Buchsbaum Rings and Applications , Springer , Berlin - Heidelberg - New York , 1986 . MR 881220 | Zbl 0606.13018 · Zbl 0606.13018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.